# SDR QXEA200701216

- Difficulty date: July 27, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 15,806 hours, 16,103 cycles
- System (JASC): 3160 · Central Display
- Part: Transducer
- Part number: C12432AA05
- Part serial: 285
- Condition: Malfunctioned
- Part time: 14,843 hours, 14,903 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2397: OP FAIL STATUS MESSAGE.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED NR 1 IOP.  OPS CHECK GOOD IAW MTC 6314101.  AIRCRAFT UPGRADED TO CAT III.  COCKPIT PLACARD REFLECTS SAME AND MTX CONTROL WAS NOTIFIED.  AIRCRAFT RETURNED TO SERVICE.
